Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 538342, 11 pages
Research Article

Degenerate-Generalized Likelihood Ratio Test for One-Sided Composite Hypotheses

School of Finance and Statistics, East China Normal University, Shanghai 200241, China

Received 19 January 2012; Revised 26 March 2012; Accepted 20 April 2012

Academic Editor: Ming Li

Copyright © 2012 Dongdong Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongdong Xiang, Xiaolong Pu, Lei Wang, and Yan Li, “Degenerate-Generalized Likelihood Ratio Test for One-Sided Composite Hypotheses,” Mathematical Problems in Engineering, vol. 2012, Article ID 538342, 11 pages, 2012. doi:10.1155/2012/538342